MathSciNet Relay Station
MathSciNet bibliographic data
MR1810620 35P05 (35J10 35Q40 35Q60 81Q10)
Shterenberg, R. G. Absolute continuity of a two-dimensional magnetic periodic Schrödinger operator with electric potential of measure derivative type. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 271 (2000), Kraev. Zadachi Mat. Fiz. i Smezh. Vopr. Teor. Funkts. 31, 276--312, 318; translation in J. Math. Sci. (N. Y.) 115 (2003), no. 6, 2862–2882
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement